Journal Article

Non-linear fractional integro-differential systems with non-local conditions

Hamdy M. Ahmed

in IMA Journal of Mathematical Control and Information

Volume 33, issue 2, pages 389-399
Published in print June 2016 | ISSN: 0265-0754
Published online November 2014 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnu049
Non-linear fractional integro-differential systems with non-local conditions

Show Summary Details

Preview

We prove the existence of mild solutions of fractional integro-differential equations with non-local conditions in Banach spaces. Sufficient conditions for controllability of fractional integro-differential systems are established. The results are obtained by using resolvent operators and Schauder fixed point theorem. An example is provided to illustrate our results.

Keywords: fractional calculus; non-local conditions; integro-differential systems; mild solutions, resolvent operators; controllability; Schauder fixed point theorem

Journal Article.  4251 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.